MathSciNet Relay Station
MathSciNet bibliographic data
MR565731 (83b:81035) 81C12 (35P25 81F05)
Zorbas, J. Perturbation of self-adjoint operators by Dirac distributions. J. Math. Phys. 21 (1980), no. 4, 840–847.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement